# SDR CALA2013111892979

- Difficulty date: November 16, 2013
- Submitted: November 19, 2013
- Operation: Air carrier
- Aircraft: N171UA
- Make and model: Boeing 747422
- Aircraft serial: 24322
- Aircraft time: 91,712 hours, 10,774 cycles
- Engine: Pwa PW4056
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Tripler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FUSELAGE AT WASTE SYSTEM OVERBOARD VENT HOLE, TRIPLER HAS EXTERNAL CORROSION STATION 2090, STRINGER 35R TO STRINGER 36R.  REMOVED DAMAGE PARTS & INSTALLED NEW TRIPLER IAW SRM53-60-01 RPR 1, REV 87 & ECRA 5330-04755.
